# SDR SWAA2021051871921

- Difficulty date: April 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SERVICE DOOR LOWER EMERGENCY EXIT LIGHT COVER IS LOOSE. / REMOVED AND REPLACED FORWARD SERVICE DOOR LOWER EMERGENCY EXIT LIGHT AND COVER PER 33-51-01.
